Mar 22, 2008
I've recently started aluvia in replacement of kaletra, are these two meds relatively the same. and how different will the side effects be. secondly, does the following meds (kaletra, videx EC and zidovudine) have any implications on skin colour, that is, does it make one darker?
| Response from Dr. Henry
Aluvia is the tablet form of Kaletra and is generally identical to Kaletra other than modestly less stomach problems for many patients and more heat stability. Some dark skinned patients occasionally will experience some darkening of skin/nails on zidovudine otherwise no major effect on skin color for most. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Rectal Bleeding A Sign Of AIDS?
- Risks Of Contracting HIV From Picking Your Nose
- Dry Cough After Breast Sucking Worried I Have HIV
- Pain In Balls After Oral Sex Sign Of HIV AIDS
- Penis Discharge After Mutual Masturbation Worried I Have HIV
- Sinus Infection After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.